The first eigenvalue of the laplacian on manifolds of non-negative curvature
Compositio Mathematica, Tome 29 (1974) no. 1, p. 43-53
@article{CM_1974__29_1_43_0,
     author = {Chavel, Isaac and Feldman, Edgar A.},
     title = {The first eigenvalue of the laplacian on manifolds of non-negative curvature},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     pages = {43-53},
     zbl = {0291.53021},
     mrnumber = {356142},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_1_43_0}
}
Chavel, Isaac; Feldman, Edgar A. The first eigenvalue of the laplacian on manifolds of non-negative curvature. Compositio Mathematica, Tome 29 (1974) no. 1, pp. 43-53. http://www.numdam.org/item/CM_1974__29_1_43_0/

[1] M. Berger: Geodesics in Riemannian Geometry. Tata Inst., Bombay, 1965. | MR 215258 | Zbl 0165.55601

[2] M. Berger: Sue les premières valeurs propres des variétés riemannienes. Compositio Math., 26 (1973) 129-149. | Numdam | MR 316913 | Zbl 0257.53048

[3] M. Berger, P. Gauduchon, E. Mazet: Le Spectre d'une Variété Riemanniene. Lecture Notes in Math., Springer-Verlag, 1971. [4] | MR 282313 | Zbl 0223.53034

[4] L. Bers, F. Johns and M. Schechter: Partial Differential Equations. Interscience Publishers, 1964. | MR 163043 | Zbl 0126.00207

[5] R. Bishop and R. Crittenden: Geometry of Manifolds. Academic Press, 1964. | MR 169148 | Zbl 0132.16003

[6] J. Cheeger: The relation between the Laplacian and diameter for manifolds of non-negative curvature. Archiv der Math., 19 (1968) 558-560. | MR 238227 | Zbl 0177.50201

[7] H. Courant and D. Hilbert: Methods of Mathematical Physics. Vol. 1, Interscience Publishers, 1953. | Zbl 0053.02805 | Zbl 0051.28802

[8] N. Grossman: Two applications of the technique of length-decreasing variations. Proc. A.M.S., 18 (1967) 327-333. | MR 210048 | Zbl 0168.42902

[9] N. Grossman: The volume of a totally geodesic hypersurface in a pinched manifold. Pac. J. Math., 23 (1967) 257-262. | MR 220221 | Zbl 0158.40201

[10] J. Hersch: Quatre propriétés isoperimétriques de membranes sphérique homogènes. C.R.A.S., 270 (1970) 1645-1648. | MR 292357 | Zbl 0224.73083

[11] W. Klingenberg: Contributions to Riemannian geometry in the large. Ann. of Math., 69 (1959) 654-666. | MR 105709 | Zbl 0133.15003

[12] H. Poincare: Sur les lignes géodesiques des surfaces convexes. Trans. A.M.S., 5 (1905) 237-274. | JFM 36.0669.01 | MR 1500710

[13] W.T. Reid: A comparison theorem for self-adjoint differential equations of second order. Ann. of Math., 65 (1957) 197-202. | MR 92045 | Zbl 0077.08604

[14] G.N. Watson: A Treatise on the Theory of Bessel Functions. Cambridge University Press, 1944; MacMillan, 1944. | MR 10746 | Zbl 0063.08184